# SDR TWAA9809515

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Flange
- Condition: Worn
- Location: Rt Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RT APU DOOR INBD FORWARD FLANGE WORN.  INSTALLED DOUBLER WITH SEALER PER SRM 51-20-0 FIG 7 AND RIVETS.  (X)
